# SDR CA971015062

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Exhaust Stack
- Stage of operation: CL
- Nature of condition: M, R
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB OUT THE PILOT SAW FLAMES PULSING FROM NR2 ENGINE, ALL ENGINE PARAMETERS WERE NORMAL. THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT LANDED WITHOUT INCIDENT. POST FLIGHT BORESCOPE INSPECTION FOUND NO ABNORMALITIES. FUEL NOZZELS AND THE OIL FILTERS WERE UNCONTAMINATED. A MAINTENANCE RUN REVEALED THAT MAX TGT WAS ACHIEVED PRIOR TO TARGET TORQUE. GAS GENERATOR SPEED AND FUEL FLOW WERE ALSO HIGH. REMOVAL OF THE POWER SECTION FOUND MINOR COATING LOSS ON THE CT VANE ASSEMBLY WITH RED//ORANGE DISCOLORATION ON THE CT BLADES ROOTS. THE LARGE EXIT DUCT HAD 3 ONE INCH CRACKS. THE ENGINE WILL BE SENT FOR INVESTIGATION AND REPAIR.
